I'm somewhat of a grammar nazi, so this is rather odd for me...
... I'm having a mental block right now.
Should it be:
"Throughout its long history, Greece expanded and colonized other areas..."
"Throughout its' long history, Greece expanded and colonized other areas..."
What's so bad about conforming, anyway?
Ok, I was on Depo Provera (the shot) for 8 months and had another shot due in a month. I didn't like the excessive weight the shot made me gain (like 22lbs.) and I switched to the Ortho Evra (the patch). The doc at medical told me to go ahead and start the patch now, even though I still had the protection of the shot for another month. This was a month ago. I took her advice and for the past week and 1/2 I've been extremely nauseous as hell, if I didn't know better, it feels just like the morning sickness from when I was preggy w/my daughter. Essentially, I was doubled up on protection, so there shouldn't be a worry about pregnancy, right? I was thinking the nausea is from the double meds of birth control. Is that possible? I haven't had a regular period yet since being on the patch. Like one that lasted two days, which is not normal for me at all...it's much longer, but I don't want to gross y'all out w/that. Anyone know?